Journal of Nonlinear Sciences and Applications (JNSA)

Print: ISSN 2008-1898 Online: ISSN 2008-1901

 The Journal of Nonlinear Sciences and Applications (J. Nonlinear Sci. Appl.) is an international research journal of rapid publication devoted to the publication of significant articles in all areas and sub-areas of mathematical analysis and applications.  Submitted papers must be correct, original, nontrivial, and well written. Badly written papers will be automatically dismissed at the discretion of the editor in chief. All manuscripts are refereed under the same stan... Read more

Volumes
Volume 6, Issue 3, 152--233
Articles: 1 - 8 XML export
Common fixed points of mappings satisfying implicit relations in partial metric spaces
Author(s): Calogero Vetro, Francesca Vetro
Pages: 152--161
A fixed point theorem for a Meir-Keeler type contraction through rational expression
Author(s): Bessem Samet, Calogero Vetro, Habib Yazidi
Pages: 162--169
System of implicit nonconvex variationl inequality problems A projection method approach
Author(s): K.R. Kazmi, N. Ahmad, S.H. Rizvi
Pages: 170--180
Convergence criteria of modified Noor iterations with errors for three asymptotically nonexpansive nonself-mappings
Author(s): Tanakit Thianwan
Pages: 181--197
On the generalized stability of dAlembert functional equation
Author(s): Abdellatif Chahbi, Nordine Bounader
Pages: 198--204
Common fixed point of mappings satisfying implicit contractive conditions in TVS-valued ordered cone metric spaces
Author(s): Hemant Kumar Nashine, Mujahid Abbas
Pages: 205--215
Some new results on complete \(U^*_n\)--metric space
Author(s): Akbar Dehghan Nezhad, Najmeh Khajuee
Pages: 216--226
A characterization of completeness in cone metric spaces
Author(s): Sushanta Kumar Mohanta, Rima Maitra
Pages: 227--233